# SDR SWAA2020062991182

- Difficulty date: June 8, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 55,339 hours, 32,689 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER COMPOSITE BULKHEAD WAS CRACKED AT LBL 39,  WL 150.   REMOVED AND REPLACED THE BULKHEAD LEFT SIDE IAW SRM 51-40-02-0G-0,  DWG 111A1000,  MM 53-51-21-400-802, AND  MM 51-31-00-390-805.
